# SDR AWXA200501261

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 63,665 hours, 39,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING OVERNIGHT INSPECTION DISCOVERED 3.5 INCH CRACK IN FUSELAGE LOCATED AT STA 927 AND STR 25R.  MAINTENANCE REMOVED DAMAGED SKIN IAW BOEING 737-300 SRM 53-00-01.  FABRICATED DOUBLER, TRIPLER AND FILLER IAW BOEING 737-300 SRM 53-00-01 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT STA 927 AND STR 25R IAW BOEING 737-300 SRM 53-00-01 FIG 201. [OPEN]
